# SDR AALA991808

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 38.2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT SIDE OF FLOORBEAM AT FRAME 38.2 BETWEEN NR 4 AND NR 5 ROLLER TRAYS.  REMOVED AND REPLACED FLOORBEAM AT FRAME 38.2 PER SRM 51-72-10.  (M)
